# SDR ASOA2012122102699

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 25,014 hours, 22,696 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, NOTICED 1000 LBS DROP IN TOTAL FUEL DURING THE FIRST 30 SEC OF FLT, 600 LBS INBALANCE AND A LT LO FUEL PRESS CAUTION MSG.  FOLLOWED QRH AND RETURNED TO LAND.  ACFT RETURNED AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  PERFORMED FUEL LEVEL CHECK IAW AMM 12-11-28 AND RESET FUEL COMPUTER.  OPS CHECKED GOOD.
